Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 187, NWS Shreveport, LA

April 27, 20115 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2011, 4:46 AM CDT for 5 counties in Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 4:46 AM CDT (09:46 UTC)
Expired
Apr 27, 2011, 5:45 AM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bowie County, TX, Camp County, TX, Cass County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:00 AM CDTHAIL 1.752 Ne Daingerfield, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 9.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
5.6
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WUUS54 KSHV 270946
SVRSHV
TXC037-063-067-343-449-271045-
/O.NEW.KSHV.SV.W.0187.110427T0946Z-110427T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
446 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOWIE COUNTY IN NORTHEAST TEXAS...
  EASTERN CAMP COUNTY IN NORTHEAST TEXAS...
  NORTHERN CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  CENTRAL MORRIS COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN TITUS COUNTY IN NORTHEAST TEXAS...

* UNTIL 545 AM CDT

* AT 442 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CASON...OR NEAR PITTSBURG...AND MOVING EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DAINGERFIELD...JENKINS...OMAHA...ROCKY BRANCH...HUGHES SPRINGS...
  NAPLES...MAUD...REDWATER AND QUEEN CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 

&&

LAT...LON 3339 9419 3307 9406 3293 9493 3310 9500
TIME...MOT...LOC 0945Z 250DEG 52KT 3305 9484

$$

06
1 follow-up statement
149 
WWUS54 KSHV 271008
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 AM CDT WED APR 27 2011

TXC063-343-449-271017-
/O.CAN.KSHV.SV.W.0187.000000T0000Z-110427T1045Z/
TITUS TX-MORRIS TX-CAMP TX-
508 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR CAMP...MORRIS AND TITUS
COUNTIES IS CANCELLED...

LAT...LON 3298 9463 3323 9463 3339 9419 3307 9406
TIME...MOT...LOC 1007Z 254DEG 51KT 3312 9448

$$

TXC037-067-271045-
/O.CON.KSHV.SV.W.0187.000000T0000Z-110427T1045Z/
BOWIE TX-CASS TX-
508 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR CASS AND BOWIE COUNTIES...

AT 502 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.  THIS STORM WAS LOCATED NEAR MARIETTA...OR 17 MILES SOUTH OF
SIMMS...MOVING EAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRYANS
MILL...RED HILL...DOUGLASSVILLE...MAUD...REDWATER...ATLANTA AND QUEEN
CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED NORTHEAST OF DAINGERFIELD
TEXAS WITH THIS. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3298 9463 3323 9463 3339 9419 3307 9406
TIME...MOT...LOC 1007Z 254DEG 51KT 3312 9448

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:31 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 27, 3:31 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 AM CDT WED APR 27 2011

.DISCUSSION...
FINALLY GETTING RID OF SEVERE CONVECTION TO OUR SOUTHEAST BUT
LOOKING UPSTREAM...NEW CONVECTION IS FORMING ALONG THE FRONTAL
BOUNDARY TO THE WEST OF TYLER TEXAS. 07Z SFC ANALYSIS SHOWS THAT
THIS CONVECTION IS ORIENTED ALONG THE FRONTAL BOUNDARY THAT SHOULD
MAKE QUICK PROGRESS EASTWARD TODAY. LATEST LAPS ANALYSIS SHOWING
THAT WHILE THE ATMOSPHERE HAS BEEN WORKED OVER...THERE IS STILL
SOME LOW LEVEL INSTABILITY TO DEAL WITH AND GIVEN THE UPPER LEVEL
DYNAMICS IN ASSOCIATION WITH THE EJECTING UPPER TROUGH TO OUR
NORTHWEST...WOULD NOT BE SURPRISED TO SEE SOME OF THESE STORMS
PRODUCE SEVERE HAIL AS THEY MOVE EAST THIS MORNING. SO FOR THAT
REASON...KEPT CHANCE POPS GOING ACROSS THE REGION AREA WIDE TODAY
AND HAVE MENTIONED A CHANCE OF SEVERE STORMS IN THE GRIDS AS WELL.
FEEL LIKE THIS WILL BE MAINLY A MORNING EVENT ACROSS OUR WESTERN
ZONES WITH PERHAPS SOME LATE MORNING/EARLY AFTERNOON CONVECTION
CONTINUING ALONG THE FRONTAL BOUNDARY ACROSS OUR EASTERN ZONES.

WINDS SHOULD REALLY PICK UP BEHIND THE FRONT TODAY WITH WINDS OF
15 TO 25 MPH SUSTAINED WITH HIGHER GUSTS TODAY. WENT WITH A REGION
WIDE LAKE WIND ADVISORY TODAY RUNNING IT FROM 15Z THROUGH 00Z TNGT
TO ACCOUNT FOR THIS. WILL LIKELY BE A LITTLE LATER BEFORE WE GET
THIS KIND OF WHEN ACROSS OUR EASTERN PARISHES BUT DO NOT WANT TO
SEGMENT THE NPW.

QUITE A COOL DOWN IN STORE FOR THE REGION OVER THE NEXT 36 HOURS
AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE WEST TONIGHT INTO
THURSDAY. RIDGE QUICKLY SHIFTS EAST OF THE REGION BY FRIDAY WITH
RETURN FLOW SETTING BACK UP FOR FRIDAY NIGHT INTO SATURDAY. THE
NEXT WEATHER MAKER IN THE FORM OF A DEEPLY AMPLIFIED UPPER LEVEL
TROUGH MOVES OUT OF THE ROCKIES AND INTO THE SOUTHERN PLAINS ON
SUNDAY. AT THIS TIME...IT APPEARS LIKE WE WILL LIKELY SEE ANOTHER
ROUND OF SEVERE THUNDERSTORMS ACROSS THE REGION SUNDAY INTO SUNDAY
NIGHT.

IMPORTANT NOTE FOR MEDIA AND OUR EMERGENCY MANAGEMENT COMMUNITY.
DAMAGE HAS BEEN WIDESPREAD ACROSS THE FOUR STATE REGION OVER THE
LAST 2 DAYS. IT WILL LIKELY TAKE SEVERAL DAYS BEFORE ALL STORM
SURVEYS CAN BE COMPLETED. ONCE A SURVEY HAS BEEN COMPLETED...WE
WILL POST THE RESULTS ON OUR WEBPAGE.

&&

.AVIATION...
PRESSURE FALLS INDICATE THAT A SFC LOW CENTERED NEAR KLBR WILL
TRACK NEWD THROUGH AR AND TOWARDS THE OHIO RIVER VALLEY TODAY.
MVFR/IFR CONDITIONS WILL PREVAIL INITIALLY BEFORE IMPROVING BY NOON.
REDEVELOPMENT OF CONVECTION REMAINS POSSIBLE AS LONG AS THE COLD
FRONT REMAINS TO THE WEST. COLD FRONT SHOULD MOVE EAST OF ALL TAF
SITES BY 21Z WEDNESDAY SHIFTING THE WINDS TO THE W AND NW. WINDS
WILL REMAIN GUSTY BEHIND THE FRONT WITH GUSTS POSSIBLY APPROACHING
30 KTS AT TIMES. SFC HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
REGION AFTER 00Z THURSDAY LEADING TO CLEARING SKIES AND DIMINISHING
WIND SPEEDS THROUGH THE END OF THE TAF PERIOD.  /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  50  77  51  84 /  30  10   0   0   0
MLU  83  50  76  49  83 /  40  10   0   0   0
DEQ  68  41  75  44  83 /  40  10   0   0   0
TXK  74  47  75  49  83 /  40  10   0   0   0
ELD  78  46  75  45  83 /  40  10   0   0   0
TYR  75  49  77  52  84 /  30  10   0   0   0
GGG  77  47  77  48  84 /  30  10   0   0   0
LFK  82  49  79  49  87 /  30  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

13/09
Hazardous weather outlook, Apr 26, 12:00 PM CDT, 16 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 27, 2:21 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
221 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     ATLANTA                 31.81N 92.74W
04/27/2011                   WINN               LA   LAW ENFORCEMENT

            POSSIBLE TORNADO. WINN PARISH SHERIFF REPORTS NUMEROUS
            HOUSES WITH ROOFS REMOVED. TREES COVERING PORTIONS OF
            HIGHWAY 34. ONE REPORT OF PEOPLE TRAPPED IN
            HOUSE...EMERGENCY PERSONNEL ATTEMPTING TO REACH
            OCCUPANTS.

&&

20
Local storm report, Apr 27, 2:39 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
239 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     2 S NATCHITOCHES        31.73N 93.10W
04/27/2011                   NATCHITOCHES       LA   LAW ENFORCEMENT

            POSSIBLE TORNADO. REPORTS OF NUMEROUS POWER POLES DOWN
            NEAR STATE HIGHWAY 1 AND LATERAL ROAD.

&&

20
Local storm report, Apr 27, 3:03 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     TSTM WND DMG     5 E MANY                31.57N 93.39W
04/27/2011                   SABINE             LA   PUBLIC

            POSSIBLE TORNADO. PINE TREES SNAPPED AND THROWN THROUGH
            ROOF OF HOUSE...WITH OTHER TREES UPROOTED. OTHER
            WIDESPREAD TREES DOWN AND OTHER DEBRIS NOTED NEAR ROCKY
            SPRINGS ROAD AND NATCHITOCHES HIGHWAY.

&&

20
Local storm report, Apr 27, 3:20 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
320 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLASH FLOOD      WEST MONROE             32.51N 92.15W
04/27/2011                   OUACHITA           LA   BROADCAST MEDIA

            WAIST DEEP WATER REPORTED NEAR GLENWOOD APARTMENT
            COMPLEX.

&&

20
Local storm report, Apr 27, 3:52 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     TULLOS                  31.82N 92.33W
04/27/2011                   LA SALLE           LA   BROADCAST MEDIA

            POSSIBLE TORNADO. NUMEROUS TREES DOWN AND SEVERAL HOMES
            REPORTEDLY DESTROYED.

&&

20
Special weather statement, Apr 27, 4:18 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
418 AM CDT WED APR 27 2011

LAZ018>022-271015-
CALDWELL-GRANT-LA SALLE-NATCHITOCHES-WINN-
418 AM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     CALDWELL...WINN...GRANT AND LA SALLE...
IN NORTHWEST LOUISIANA...
     NATCHITOCHES...

INCLUDING THE FOLLOWING LOCATIONS...
     CLARKS...COLUMBIA...GRAYSON...NATCHITOCHES...OLLA AND
     WINNFIELD...

AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NATCHITOCHES...MOVING NORTHEAST
AT 60 MPH. ANOTHER STRONG THUNDERSTORM WAS DECTED NEAR WINNFIELD ALSO
MOVING TO THE NORTHEAST AT NEAR 60 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTTornado WarningSHVHarrison, Marion50 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningSHVSmith, Wood47 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby57 min
Apr 26, 7:41 PM CDTTornado WarningSHVPanola49 min
Apr 26, 7:47 PM CDTTornado WarningSHVGregg, Rusk, Smith, Upshur43 min
Apr 26, 8:28 PM CDTTornado WarningSHVGregg, Harrison, Smith35 min
Apr 26, 8:49 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith41 min
Apr 26, 9:21 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Rusk54 min
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningSHVHarrison49 min
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola49 min
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus57 min
Apr 26, 11:20 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine55 min
Apr 26, 11:34 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, San Augustine, Shelby56 min
Apr 27, 12:23 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby67 min
Apr 27, 1:28 AM CDTTornado WarningSHVAngelina, San Augustine32 min
Apr 27, 1:33 AM CDTSevere Thunderstorm WarningSHVSabine42 min
Apr 27, 2:00 AM CDTTornado WarningSHVSabine, San Augustine47 min
Apr 27, 5:15 AM CDTSevere Thunderstorm WarningSHVBowie, Cass60 min
Apr 27, 7:30 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more12 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.